# SDR CA130920009

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 13,629 hours
- Engine: Lyc T5313A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 111030011
- Condition: Cracked
- Location: Engine
- Part time: 3,268 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE ACTION, A CRACK WAS DISCOVERED AROUND THE BLEED VALVE PORT.  ACFT HAS BEEN REMOVED FROM SERVICE. UP-DATE: CRACK FOUND ON COMPRESSOR DIFFUSER MANIFOLD DURING DI .7500" LENGTH SPLITTING FROM BLEED AIR FITTING WELDED AREA.
